Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 44, Number 169

All articles in this issue are freely accessible.

Entropy condition satisfying approximations for the full potential equation of transonic flow
Stanley Osher, Mohamed Hafez and Woodrow Whitlow.
Math. Comp. 44 (1985), 1-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771027
Second-order conservative schemes and the entropy condition
Maria E. Schonbek.
Math. Comp. 44 (1985), 31-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771028
Global estimates for mixed methods for second order elliptic equations
Jim Douglas and Jean E. Roberts.
Math. Comp. 44 (1985), 39-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771029
Least squares methods for elliptic systems
A. K. Aziz, R. B. Kellogg and A. B. Stephens.
Math. Comp. 44 (1985), 53-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771030
Analysis of some finite elements for the Stokes problem
Christine Bernardi and Geneviève Raugel.
Math. Comp. 44 (1985), 71-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771031
Difference methods for problems with different time scales
Robert E. Scheid.
Math. Comp. 44 (1985), 81-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771032
The application of Runge-Kutta schemes to singular initial value problems
Frank de Hoog and Richard Weiss.
Math. Comp. 44 (1985), 93-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771033
A look-ahead Lánczos algorithm for unsymmetric matrices
Beresford N. Parlett, Derek R. Taylor and Zhishun A. Liu.
Math. Comp. 44 (1985), 105-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771034
Finding all solutions to a system of polynomial equations
Alden H. Wright.
Math. Comp. 44 (1985), 125-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771035
A globally convergent method for simultaneously finding polynomial roots
L. Pasquini and D. Trigiante.
Math. Comp. 44 (1985), 135-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771036
A rapid robust rootfinder
Richard I. Shrager.
Math. Comp. 44 (1985), 151-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771037
Partial fraction evaluation and incomplete decomposition of a rational function whose denominator contains a repeated polynomial factor
J. F. Mahoney.
Math. Comp. 44 (1985), 167-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771038
Gaussian quadrature involving Einstein and Fermi functions with an application to summation of series
Walter Gautschi and Gradimir V. Milovanović.
Math. Comp. 44 (1985), 177-190, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771039
On the uniform convergence of Gaussian quadrature rules for Cauchy principal value integrals and their derivatives
N. I. Ioakimidis.
Math. Comp. 44 (1985), 191-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771040
Application of quadrature rules for Cauchy-type integrals to the generalized Poincaré-Bertrand formula
N. I. Ioakimidis.
Math. Comp. 44 (1985), 199-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771041
A simplified version of the fast algorithms of Brent and Salamin
D. J. Newman.
Math. Comp. 44 (1985), 207-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771042
Estimates for the Chebyshev function $𝜓(x)-𝜃(x)$
N. Costa Pereira.
Math. Comp. 44 (1985), 211-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771046
Formulas for higher derivatives of the Riemann zeta function
Tom M. Apostol.
Math. Comp. 44 (1985), 223-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771044
Computing self-intersections of closed geodesics on finite-sheeted covers of the modular surface
J. Lehner and M. Sheingorn.
Math. Comp. 44 (1985), 233-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771045
Computing an arithmetic constant related to the ring of Gaussian integers
F. Gramain and M. Weber.
Math. Comp. 44 (1985), 241-250, S13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771043
Implementing the continued fraction factoring algorithm on parallel machines
Marvin C. Wunderlich.
Math. Comp. 44 (1985), 251-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771047
Odd triperfect numbers are divisible by eleven distinct prime factors
Masao Kishore.
Math. Comp. 44 (1985), 261-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771048
A note on the Diophantine equation $x^{3}+y^{3}+z^{3}=3$
J. W. S. Cassels.
Math. Comp. 44 (1985), 265-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771049
On the Diophantine equation $1+2^{a}=3^{b}5^{c}+2^{d}3^{e}5^{f}$
Leo J. Alex.
Math. Comp. 44 (1985), 267-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771050
Reviews and Descriptions of Tables and Books
Math. Comp. 44 (1985), 279-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Tables of sines and cosines to ten decimal places at thousandths of a degree [Pergamon Press, New York, 1962; MR0142792 (26 #361)]
Herbert E. Salzer and Norman Levine.
Math. Comp. 44 (1985), 281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771051
Corrigendum: “On the existence and computation of $LU$-factorizations with small pivots” [Math. Comp. 42 (1984), no. 166, 535–547; MR0736451 (85i:65037)]
Tony F. Chan.
Math. Comp. 44 (1985), 282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 771052